Augmented Lyapunov-Krasovskii functional approaches to robust stability criteria for uncertain Takagi-Sugeno fuzzy systems with time-varying delays

Title
Augmented Lyapunov-Krasovskii functional approaches to robust stability criteria for uncertain Takagi-Sugeno fuzzy systems with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]M.J. Park[M.J. Park]
Keywords
H-INFINITY CONTROL; DEPENDENT STABILITY; STABILIZATION
Issue Date
201208
Publisher
ELSEVIER SCIENCE BV
Citation
FUZZY SETS AND SYSTEMS, v.201, pp.1 - 19
Abstract
This paper considers the problem of robust stability analysis for uncertain Takagi-Sugeno (T-S) fuzzy systems with time-varying delays. By constructing an augmented Lyapunov-Krasovskii functional and utilizing Finsler's Lemma, a novel criterion for delay-dependent robust stability of T-S fuzzy model with time-varying delay is derived in terms of linear matrix inequalities (LMIs). Also, a further improved stability criterion is proposed by utilizing free weighting techniques. Finally, three numerical examples are included to show the superiority of the proposed criteria. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27514http://dx.doi.org/10.1016/j.fss.2011.12.014
ISSN
0165-0114
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE